Proceedings of the American Mathematical Society. Volume 138, Number 9, 2010

Contents of Volume 138, Number 9 View front matter and back matter from the print issue of this journal View front and back matter from the print issue On the periodicity of some Farhi arithmetical functions Qing-Zhong Ji; Chun-Gang Ji Proc. Amer. Math. Soc. 138 (2010), 3025-3035....

Szczegółowa specyfikacja

Zapisane w:
Opis bibliograficzny
1. autor: American Mathematical Society
Format: Artykuł
Język:English
Wydane: American Mathematical Society 2010
Hasła przedmiotowe:
Dostęp online:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/3323
Etykiety: Dodaj etykietę
Nie ma etykietki, Dołącz pierwszą etykiete!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt